# SDR DALA1227260926

- Difficulty date: April 6, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT LBL 55 STA 215-245, STA 278-437.  REMOVED CORROSION AT LBL 55 STA 215-245 AND 278-437 FOUND OUT OF LIMITS IAW MD80 SRM 53-05 PG 28 AND MD80 SRM 51-10-1 PG 121.  REMOVED AND REPLACED SEAT TRACK AT STA 215-437 LBL 55 IAW DC9/MD80 SRM 53-05-4F.  AT SAA/SAT DURING HMV.
